Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having typhoid since a month, took levofloxacin, rocephin, symptoms still recur ? Solution ?

hi im having typhoid since one and a half month...had levofloxacin for 10 days..still had symptoms nd thn had rocephain 1gm injections tds for 3 days...after dat had a 14 days ciprofloxacin antobiotic course..still i feel extremely weak..and hav severe body aches wd fever sumtimes...nd a foul smelling normal stool?plz need help wil i recover?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
good evening, u may require further tests to confirm what exactly u have , and a fever of one month and more definetely needs to be probed into, so i advice u to review with ur doctor and if needed u might have to get admitted to a hospital for a detailed checkup and treatment.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor